# SDR FDEA201403040443

- Difficulty date: March 4, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,921 hours, 26,426 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51201
- Condition: Corroded
- Location: Bs 333.45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBEAM BS 333.45, BETWEEN LBL 45-58, UPPER TEE CORRODED. REMOVED CORROSION IAW SRM51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DET6.  R & R FLOORBEAM IAW SRM 51-40-02.
